Monotone iterative sequences for nonlinear integro-differential equations of second order

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

This paper presents an efficient algorithm based on a monotone method for the solution of a class of nonlinear integro-differential equations of second order. This method is applied to derive two monotone sequences of upper and lower solutions which are uniformly convergent. Theorems which list the conditions for the existence of such sequences are presented. The numerical results demonstrate reliability and efficiency of the proposed algorithm.

Original languageEnglish
Pages (from-to)3665-3673
Number of pages9
JournalNonlinear Analysis: Real World Applications
Volume12
Issue number6
DOIs
Publication statusPublished - Dec 1 2011

Keywords

  • Lower and upper solutions
  • Maximum principle
  • Monotone method
  • Nonlinear integro-differential equations

ASJC Scopus subject areas

  • Analysis
  • Engineering(all)
  • Economics, Econometrics and Finance(all)
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Monotone iterative sequences for nonlinear integro-differential equations of second order'. Together they form a unique fingerprint.

Cite this